# SDR HAIHEEA9526

- Difficulty date: April 23, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N6040U
- Make and model: Aerosp AS 355F2
- Aircraft serial: 5474
- System (JASC): 7931 · Engine Oil Pressure
- Part: Transmitter
- Part number: 81071010012
- Condition: Failed
- Location: Oil Pressure
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESSURE TRANSMITTER NOT TRANSMITTING.  PRESSURE INDICATING -0-.
